Alert archive / Kansas / Wind Advisories in 2023
Wind Advisory 2, NWS Topeka, KS
NWS Topeka, KS issued this wind advisory at Mar 15, 2023, 2:46 AM CDT for 16 counties in Kansas. It took effect at Mar 15, 2023, 11:00 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2023, 2:46 AM CDT (07:46 UTC)
- In effect from
- Mar 15, 2023, 11:00 AM CDT
- Expired
- Mar 16, 2023, 8:55 PM CDT
- In force
- 34 hr
- Issued by
- NWS Topeka, KS
Counties Anderson County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1939 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
612 WWUS73 KTOP 150746 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 246 AM CDT Wed Mar 15 2023 KSZ020>023-034>038-054-160000- /O.NEW.KTOP.WI.Y.0002.230315T1600Z-230316T0000Z/ Cloud-Clay-Riley-Pottawatomie-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Lyon- Including the cities of Concordia, Clay Center, Manhattan, Wamego, St. Marys, Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Emporia 246 AM CDT Wed Mar 15 2023 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Cloud, Clay, Riley, Pottawatomie, Ottawa, Dickinson, Geary, Morris, Wabaunsee and Lyon Counties. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
759 WWUS73 KTOP 151926 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 226 PM CDT Wed Mar 15 2023 KSZ020>023-160330- /O.NEW.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/ /O.CON.KTOP.WI.Y.0002.000000T0000Z-230316T0000Z/ Cloud-Clay-Riley-Pottawatomie- Including the cities of Concordia, Clay Center, Manhattan, Wamego, and St. Marys 226 PM CDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY... * WHAT...For the first Wind Advisory, south winds 25 to 30 mph with gusts up to 45 mph. For the second Wind Advisory, northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Cloud, Clay, Riley and Pottawatomie Counties. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 7 AM Thursday to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008>012-024-026-160330- /O.NEW.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/ Republic-Washington-Marshall-Nemaha-Brown-Jackson-Jefferson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, and Nortonville 226 PM CDT Wed Mar 15 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Republic, Washington, Marshall, Nemaha, Brown, Jackson and Jefferson Counties. * WHEN...From 7 AM Thursday to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ039-040-055-056-058-059-160330- /O.EXB.KTOP.WI.Y.0002.230316T0000Z-230317T0600Z/ Shawnee-Douglas-Osage-Franklin-Coffey-Anderson- Including the cities of Topeka, Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 226 PM CDT Wed Mar 15 2023 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph this evening, then switching to the northwest Thursday afternoon. * WHERE...Shawnee, Douglas, Osage, Franklin, Coffey and Anderson Counties. * WHEN...From 7 PM this evening to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ034>038-054-160330- /O.EXT.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/ Ottawa-Dickinson-Geary-Morris-Wabaunsee-Lyon- Including the cities of Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Emporia 226 PM CDT Wed Mar 15 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Cloud, Clay, Riley, Pottawatomie, Ottawa, Dickinson, Geary, Morris, Wabaunsee and Lyon Counties. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
476 WWUS73 KTOP 152352 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 652 PM CDT Wed Mar 15 2023 KSZ020>023-161000- /O.EXP.KTOP.WI.Y.0002.000000T0000Z-230316T0000Z/ /O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/ Cloud-Clay-Riley-Pottawatomie- Including the cities of Concordia, Clay Center, Manhattan, Wamego, and St. Marys 652 PM CDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Cloud, Clay, Riley and Pottawatomie Counties. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 7 AM Thursday to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ039-040-055-056-058-059-161000- /O.CON.KTOP.WI.Y.0002.230316T0000Z-230317T0600Z/ Shawnee-Douglas-Osage-Franklin-Coffey-Anderson- Including the cities of Topeka, Lawrence, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 652 PM CDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph this evening, then switching to the northwest Thursday afternoon. * WHERE...Shawnee, Douglas, Osage, Franklin, Coffey and Anderson Counties. * WHEN...From 7 PM this evening to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ034>038-054-161000- /O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/ Ottawa-Dickinson-Geary-Morris-Wabaunsee-Lyon- Including the cities of Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, and Emporia 652 PM CDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...South winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Cloud, Clay, Riley, Pottawatomie, Ottawa, Dickinson, Geary, Morris, Wabaunsee and Lyon Counties. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008>012-024-026-161000- /O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/ Republic-Washington-Marshall-Nemaha-Brown-Jackson-Jefferson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, and Nortonville 652 PM CDT Wed Mar 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 AM CDT FRIDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Republic, Washington, Marshall, Nemaha, Brown, Jackson and Jefferson Counties. * WHEN...From 7 AM Thursday to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
773 WWUS73 KTOP 160753 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 253 AM CDT Thu Mar 16 2023 KSZ034>040-054>056-058-059-170600- /O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/ Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon- Osage-Franklin-Coffey-Anderson- Including the cities of Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 253 AM CDT Thu Mar 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of central, east central and north central Kansas. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008>012-020>024-026-170600- /O.CON.KTOP.WI.Y.0003.230316T1200Z-230317T0600Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, and Nortonville 253 AM CDT Thu Mar 16 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northeast Kansas. * WHEN...From 7 AM this morning to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
327 WWUS73 KTOP 161942 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 242 PM CDT Thu Mar 16 2023 KSZ034>040-054>056-058-059-170600- /O.CON.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/ Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon- Osage-Franklin-Coffey-Anderson- Including the cities of Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 242 PM CDT Thu Mar 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of central, east central and north central Kansas. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ008>012-020>024-026-170600- /O.CON.KTOP.WI.Y.0003.000000T0000Z-230317T0600Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, and Nortonville 242 PM CDT Thu Mar 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of north central and northeast Kansas. * WHEN...From 7 AM this morning to 1 AM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Travel may be difficult for high profile vehicles and working on elevated surfaces may be hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
708 WWUS73 KTOP 170155 NPWTOP URGENT - WEATHER MESSAGE National Weather Service Topeka KS 855 PM CDT Thu Mar 16 2023 KSZ008>012-020>024-026-170300- /O.CAN.KTOP.WI.Y.0003.000000T0000Z-230317T0600Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson- Including the cities of Belleville, Washington, Hanover, Clifton, Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, McLouth, Grantville, Meriden, and Nortonville 855 PM CDT Thu Mar 16 2023 ...WIND ADVISORY IS CANCELLED... Winds will still gust up to around 30 mph overnight, but have fallen below advisory criteria. $$ KSZ034>040-054>056-058-059-170300- /O.CAN.KTOP.WI.Y.0002.000000T0000Z-230317T0600Z/ Ottawa-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon- Osage-Franklin-Coffey-Anderson- Including the cities of Minneapolis, Bennington, Abilene, Herington, Junction City, Council Grove, Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, Paxico, Topeka, Lawrence, Emporia, Osage City, Carbondale, Lyndon, Burlingame, Overbrook, Ottawa, Burlington, Lebo, and Garnett 855 PM CDT Thu Mar 16 2023 ...WIND ADVISORY IS CANCELLED... Winds will still gust up to around 30 mph overnight, but have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:33 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 15, 12:33 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1233 AM CDT Wed Mar 15 2023 ...Update to aviation forecast discussion... .DISCUSSION... Issued at 243 PM CDT Tue Mar 14 2023 Key points: * Windy Wednesday, Wednesday night, and Thursday * Precipitation likely Thursday with light snow possible into Thursday night * Cold Friday into the weekend Southerly winds have returned to the area with a tight pressure gradient not far to the west. Conditions remain fairly benign tonight with warmer temperatures under a moderate low-level jet with some cirrus late. More impactful weather starts Wednesday with the strong pressure gradient shifting east into eastern Kansas downstream of strong cross-Rockies mid/upper level flow as the western CONUS upper trough shifts east. Most guidance, save the recently high-biased NBM, keep speeds below Advisory levels and have leaned this way, especially with periods of mid and high cloud keeping prime mixing in check. Models also agree with some moisture advection over the lower several thousand feet, keeping RH values above 35% and fire weather concerns somewhat muted. A stronger low-level jet forms Wednesday night which keeps near-Advisory speeds going until a cold front moves through late in the night into midday Thursday. The front's speed has moved earlier in recent guidance means though there is considerable spread among members. Have kept close to NBM which is close to most means. This keeps north-central Kansas in the 30s through the bulk of the day with precipitation likely as precipitable water values reach near climatological maxes. As the cold air quickly deepens, some accumulating snowfall is possible though the quick nature of the system and temps still well above freezing should keep amounts low. Precip moves off as the cold air spreads southeast with lesser chances for any measurable snow on south and east. Winds behind the system are similarly-strong with some potential for brief Advisory-level speeds and would combine with any falling snow for reduced visibilities. Friday's temps only reach the upper 30s to mid 40s with winds slowly weakening. A stout upper low moving southeast behind the exiting upper trough ushers a northern Canadian airmass south into the central Plains Friday night into Saturday for even colder temps. Wind chills drop into the single digits Friday night and Saturday night with highs in the 30s to lower 40s. Precipitation chances are quite low however with PW values now near climatological minimums. Temperatures modify toward late-March normals early next week. A weaker upper wave looks to push east across the southern Plains though precipitation chances this far northeast look low with the dry airmass not far away. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1233 AM CDT Wed Mar 15 2023 VFR at all TAF sites through the TAF period. LLWS is likely tonight through the early morning hours as a potent low-level jet remains overhead. Southerly winds will increase through the day tomorrow, with gusts around 35 knots likely by the early afternoon. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...65 AVIATION...Jones
Hazardous weather outlook, Mar 14, 2:44 PM CDT, 12 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 244 PM CDT Tue Mar 14 2023 KSZ008>012-020>024-026-034>040-054>056-058-059-151945- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 244 PM CDT Tue Mar 14 2023 This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...This afternoon and tonight. The Rangeland Fire Danger Index will reach the Very High category across much of north central Kansas this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Sustained winds near 30 mph with gusts to 45 mph are likely for much of the period from late Wednesday morning through Thursday afternoon. Elevated fire danger is possible Wednesday afternoon. There is a chance for light snow Thursday and Thursday night, with the greatest chances in north central and northeast Kansas. Any accumulations look to be light, though any falling snow will combine with gusty northwest winds to create reduced visibilities. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:26 PM CDT | Wind Advisory | TOP | Brown, Clay, Cloud, Jackson, Jefferson, Marshall and 5 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.